# SDR UIEA2021111502419

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 89,935 hours, 21,708 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABNORMAL VIBRATION IN LEFT ENGINE. VIBE GAUGE FLUCTUATED 1.1 - 1.9 AND CAN FEEL IT IN FLIGHT DECK VIBRATION.( PERFORMED IDLE RUN OF LEFT ENG IAW AMM 71-00-00 FAN VIB AT PEAK. HIGHEST VIB WAS .4 N2 MOMENTARILY, .2 N2 NORMALLY. NO JUMPING INDICATIONS. ALL INDICATION NORMAL AT THIS TIME. PERFORMED AIRFRAME VIB CONDITIONAL INSPECTION IAW B767 AMM 05-51-38 ITEM 2. LOWER RH T/REV V-BAND CLAMP DISCOVERED TO BE EXTREMELY LOOSE. ADJUSTED T/REV V-BAND LATCH TO CORRECT TENSION PER B767 AMM 78-31-02. PERFORMED GVI OF POWERPLANT AND COMPONENTS PER AMM 71-00-00, NO FURTHER DEFECTS FOUND. )
